# SDR YV3R2019062122130

- Difficulty date: June 13, 2019
- Submitted: June 22, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HS
- Make and model: Robsin R22BETAII
- Aircraft serial: 4280
- Aircraft time: 2,351 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Motor
- Part number: B2763
- Part serial: 3420
- Condition: Intermittent
- Part time: 65 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GEARMOTORIS INTERMITTENT.
